|Author:||Sorting Last Post on Top ↓ Message:||
I had them before I started anti-thyroid meds. Getting your levels right should help. Good luck!
Sorry to hear about the flashes.
I had them when I took a herb called Guggul.
Thankfully they stopped when I figured out what was causing it.
Are you taking any over the counter supplement for your thyroid, or just Synthroid?
One of the symptoms of Rosacea is the flushing you are talking about here.
My sister had Rosacea... that's when I became familiar with it.
Not sure what you mean by your thyroid went crazy... that could be anything to an extremely high TSH and autoantibody titer (extreme hypothyroid disease), or a thyroid storm (extreme and sudden onset of hyperthyroid disease) or a few other things.
A proper dose of Synthroid will not give you hot flashes.
Excess may. 250mcgs is a lot of Synthroid, usually they'll start you off at 50 mcgs and work up until they find a dosage that keeps your TSH under a 2, and your Free Ts midrange.
Hope you are feeling better, soon.
I think you will once your doc gets you on the right dose of thyroid replacement medication.
Edited by: MZZCHIEF at: 12/31/2011 (01:33)
Never underestimate the value of getting out of your own way.
Team leader of Thyroid Community. www.sparkpeople.com/myspark/groups_i
New Thyroid Community Team Members, please read:
not any more sorry
i also love einsteen and the way he got his ideas I love to travel on the spur of the moment and i love portland oregon, hawaii. I enjoy all forms of art and the galleries
My hot flashes are part of "the change" - I do have much warmer hands since using Armour though. When we've played outdoor concerts, instead of freezing like I used to, I'm warming others up!
Part of the point was to get my general body temp up from it's low, 96.4 and it still hovers at 97,6 or .8, not yet getting to 98.6, I wonder if that "warming trend" has anything to do with what you are experiencing.
"Do or do not. There is no try" Yoda
New Year's Day 2012 "Do I look disgusting? - Hubby's answer: You look like you'be been exercising. There's nothing disgusting about exercising."
I had them during menopause. They went away, but came back when I started taking Simvastatin for cholesterol.
They were the first signs that I had thyroid disease when I started experiencing them in my early 30's. After getting hormones checked with my Ob for early menopause I was referred to an endocrinologist for thyroid exploration. Still experienced them when I was on T4 only meds post partial thyroidectomy but don't get them much now that I am on natural thyroid mixture.
Might want to talk with your endo about trying a different med if they continue.
I know its not menopouse cause Im 30 and have had thes flashes since my mid 20s. its just my face mostly and chest,I dont sweat just feel my cheeks get hot then they get red and I start feeling hot,its so embarrising,I also have roseasha so that dont help it.I heard its a side effect from synsoid.and they are worse now cause my thyroid had went crazy and my dr is in middle of adjusting my meds,as of now Im on 250mcg